MAUDE Adverse Event Report: ARTHREX, INC. IOBP KNEE CLOSED TIP PROCEDURE KIT; SYRINGE, PISTON

ARTHREX, INC. IOBP KNEE CLOSED TIP PROCEDURE KIT; SYRINGE, PISTON
Model Number IOBP KNEE CLOSED TIP PROCEDURE KIT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a clindex notification indicated that a severe complication occurred to a patient listed on the shoulder arthroplasty registry.This event was initially indicated as probably related to the intraosseous bioplasty procedure on (b)(6) 2022.During the procedure, the increased torque on the drill caused a 3cm by 0.5cm wafter femoral condyle fracture laterally.An abs-2000-ct intraosseous bioplasty core decompression delivery kit was used as an abs-2010-05 allosync pure and a abs-10062t angel cprp system with aspiration kit.Additional information received on (b)(6)2023: this occurred during an lobp femoral condyle.The fracture was not repaired, and the patient was monitored.No further information was provided.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to excessive force applied during insertion on the drill.

Brand Name
IOBP KNEE CLOSED TIP PROCEDURE KIT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16761947
Report Number1220246-2023-06550
Device Sequence Number11493061
Product Code FMF
UDI-Device Identifier00888867337312
UDI-Public00888867337312
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIOBP KNEE CLOSED TIP PROCEDURE KIT
Device Catalogue NumberABS-2000-CT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown